# SDR SWAA2024052085852

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 25,480 hours, 12,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHTS RIGHT SIDE STATION 500 TO 589 INOP.<[01] RAR FWD BATTERY EXIT PACK AT STA 500+7 WL 213 IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
